# SDR REXA2013081601594

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 21,633 hours, 18,968 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock Pin
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST (EXCEEDED 40 POUNDS). LUBED RT OVERWING EXIT LOCKPINS IAW AMM 12-20-52-640-802. REPERFORMED FUNCTIONAL TEST OF THE RT OVERWING EMERGENCY EXIT IAW AMM 52-21-00-720-801. OPENING FORCE DID NOT EXCEED 40 POUNDS.  NO DEFECTS NOTED.
